| Catalog Number |
443327 |
| Medical Device Problem Code |
Computer Operating System Problem (2898)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported after using bd totalys multiprocessor, there was mis-association of a patient name and the actual patient sample number.The case number on the slide matched the case number on the vial correctly, but the patient's name on the slide does not match the name in the customer's lis.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.